# SDR HEEA967224

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo Assy
- Part number: 412001304101
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO KICKING IN FLIGHT.
